The Annals of Mathematical Statistics

On a Theorem of Lyapunov

David Blackwell

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 112-114.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729699

Digital Object Identifier
doi:10.1214/aoms/1177729699

Mathematical Reviews number (MathSciNet)
MR39033

Zentralblatt MATH identifier
0042.28502

JSTOR
links.jstor.org

Citation

Blackwell, David. On a Theorem of Lyapunov. Ann. Math. Statist. 22 (1951), no. 1, 112--114. doi:10.1214/aoms/1177729699. https://projecteuclid.org/euclid.aoms/1177729699


Export citation